English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Balanced truncation for linear switched systems

Gosea, I. V., Petreczky, M., Antoulas, A. C., & Fiter, C. (2018). Balanced truncation for linear switched systems. Advances in Computational Mathematics, 44(6), 1845-1886. doi:10.1007/s10444-018-9610-z.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0000-2C09-6 Version Permalink: http://hdl.handle.net/21.11116/0000-0006-554D-5
Genre: Journal Article

Files

show Files
hide Files
:
item_2525657.pdf (Publisher version), 2MB
Name:
item_2525657.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© The Author(s) 2018. This article is distributed under the terms of the Creative Commons Attribution 4.0

Locators

show

Creators

show
hide
 Creators:
Gosea, Ion Victor1, Author              
Petreczky, Mihaly2, Author
Antoulas, Athanasios C.1, 3, 4, Author              
Fiter, Christophe5, Author
Affiliations:
1Max Planck Fellow Group for Data-Driven System Reduction and Identification, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_2453691              
2UMR CNRS, ou_persistent22              
3Rice University, ou_persistent22              
4Baylor College of Medicine, ou_persistent22              
5CNRS CRIStAL UMR 9189, Université de Lille, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2018
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1007/s10444-018-9610-z
URI: http://arxiv.org/abs/1712.02158
arXiv: 1712.02158
Other: pubdata_escidoc:2525657
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Advances in Computational Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 44 (6) Sequence Number: - Start / End Page: 1845 - 1886 Identifier: ISSN: 1019-7168